# SDR SWIA201436640

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 26,414 hours, 21,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY EXIT DOES NOT ILLUMINATE.  SERVICE REPLACED THE NR 2 EMERGENCY BATTERY ASSEMBLY, PN AD-2013-1A, SN ON 69013 & SN OFF 50481.
